# SDR CALA2024022200501

- Difficulty date: February 21, 2024
- Submitted: February 22, 2024
- Operation: Air carrier
- Aircraft: N792UA
- Make and model: Boeing 777222
- Aircraft serial: 26934
- Aircraft time: 106,167 hours, 14,134 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

M/D L1 DOOR 1EA EMER LT POWER PACK(M33093) FOUND LOW CAPACITY.  REPLACED EMER LT POWER PACK(M33093) AND CARRIED OUT O/P TEST FOUND NORMAL AS PER AMM 33-51-06-960-802 REV 100.
